Some properties of the Y-method of summability in complete ultrametric fields
Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 79-84.
@article{AMBP_2002__9_1_79_0,
     author = {Natarajan, P.N.},
     title = {Some properties of the $Y$-method of summability in complete ultrametric fields},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {79--84},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {1},
     year = {2002},
     zbl = {01805822},
     mrnumber = {1914262},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_2002__9_1_79_0/}
}
Natarajan, P.N. Some properties of the $Y$-method of summability in complete ultrametric fields. Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 79-84. http://www.numdam.org/item/AMBP_2002__9_1_79_0/

[1] G. Bachman, Introduction to p - adic numbers and valuation theory. Academic Press, 1964. | MR 169847 | Zbl 0192.40103

[2] A. Escassut, Analytic elements in p-adic Analysis. World Scientific Publishing Co., 1995. | MR 1370442 | Zbl 0933.30030

[3] Peyerimhoff, Lectures on summability, Springer,1969. | MR 463744 | Zbl 0182.08401

[4] V.K. Srinivasan, On certain summation processes in the p-adic field. Indag. Math. 27(1965), 319-325. | MR 196334 | Zbl 0128.28004